Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Urbana : Dept. of Mathematics, University of Illinois at Urbana-Champaign, ©1957-
1 online resource
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1945-6581
Vol. 1, issue 1 (Mar. 1957)-
4x ročně
Print version: Illinois journal of mathematics, ISSN 0019-2082
Beginning with Vol. 45, no. 1 (spring 2001) the electronic version of the IJM is being published concurrently with the print edition.
Plný text je volně přístupný
Electronic reproduction. [S.l.] : HathiTrust Digital Library, 2010.
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002. http://purl.oclc.org/DLF/benchrepro0212
English and French.
Description based on: Vol. 1, issue 1 (Mar. 1957); title from table of contents screen (Project Euclid website, viewed Aug. 24, 2010).
Latest issue consulted: Vol. 53, no. 2 (summer 2009) (viewed Aug. 24, 2010).
000138379
(OCoLC)47887302
(SFX)954925405691

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC